# SDR CALA2025090208386

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 66,099 hours, 27,682 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 146A74106
- Condition: Missing
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE PANEL MISSING UP[ON ARRIVAL REQUEST CDL 52D ADD PICS INSPECTED AREA NO DAMAGE NOTED AT THIS TIME.  TECH CONFIRMED SIZE OF PANEL IS LESS THAN 150 SQINCHES.
